ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
PUBLISHED
SINCE 1952
 
Proceeding cover
proceedings
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2020): 1.045

Riemannian manifolds with a semi-symmetric metric connection satisfying some semisymmetry conditions; pp. 210–216

Full article in PDF format | doi: 10.3176/proc.2008.4.02

Authors
Cengizhan Murathan, Cihan Özgür

Abstract

We study Riemannian manifolds M admitting a semi-symmetric metric connection …


References

  1. Barua, B. and Ray, A. K. Some properties of semisymmetric metric connection in a Riemannian manifold. Indian J. Pure Appl. Math., 1985, 16, 736–740.

  2. Blair, D. E. Contact Manifolds in Riemannian Geometry. Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1976.

  3. Chaki, M. C. and Maity, R. K. On quasi Einstein manifolds. Publ. Math. Debrecen, 2000, 57, 297–306.

  4. De, U. C. and Biswas, S. C. On a type of semi-symmetric metric connection on a Riemannian manifold. Publ. Inst. Math. (Beograd) (N.S.), 1997, 61, 90–96.

  5. Deszcz, R. On pseudosymmetric spaces. Bull. Soc. Math. Belg. Sér. A, 1992, 44, 1–34.

  6. Deszcz, R. and Hotlos, M. On certain subclass of pseudosymmetric manifolds. Publ. Math. Debrecen, 1998, 53, 29–48.

  7. Deszcz, R. and Hotlos, M. On some pseudosymmetry type curvature condition. Tsukuba J. Math., 2003, 27, 13–30.

  8. Friedmann, A. and Schouten, J. A. Über die Geometrie der halbsymmetrischen Übertragungen. Math. Z., 1924, 21, 211–223.
doi:10.1007/BF01187468

  9. Hayden, H. A. Subspace of a space with torsion. Proc. London Math. Soc. II Series, 1932, 34, 27–50.
doi:10.1112/plms/s2-34.1.27

10. Imai, T. Notes on semi-symmetric metric connections. Tensor (N.S.), 1972, 24, 293–296.

11. Ludden, G. D. Submanifolds of cosymplectic manifolds. J. Differ. Geometry, 1970, 4, 237–244.

12. Pak, E. On the pseudo-Riemannian spaces. J. Korean Math. Soc., 1969, 6, 23–31.

13. Schouten, J. A. Ricci Calculus. Springer, New York, 1954.

14. Szabó, Z. I. Structure theorems on Riemannian spaces satisfying R(X,YR = 0 I, the local version. J. Differ. Geometry, 1982, 17, 531–582.

15. Szabó, Z. I. Structure theorems on Riemannian spaces satisfying R(X,YR = 0 II, Global versions. Geom. Dedicata, 1985, 19, 65–108.

16. Tamássy, L. and Binh, T. Q. On the non-existence of certain connections with torsion and of constant curvature. Publ. Math. Debrecen, 1989, 36, 283–288.

17. Tripathi, M. M. A new connection in a Riemannian manifold. Int. Elec. J. Geom., 2008, 1, 15–24.

18. Yano, K. On semi-symmetric metric connections. Rev. Roumaine Math. Pures Appl., 1970, 15, 1579–1586.

19. Yano, K. and Kon, M. Structures on Manifolds. Series in Pure Math., World Scientific, 1984.


Back to Issue